# SDR CALA9601456

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 470-478
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN HAS CORROSION AT BOTTOM OF FUSELAGE STATION 470 TO STATION 478.  REMOVED SKIN PANEL, CLEANED UP AREA, INSTALLED NEW SKIN PANEL PER EA 5330-01320.
